Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Full body itching, swelling on face, legs. Taking medication for allergy. Why is it persisting?

From last two weeks,I have body full itching and swelling on face and legs especially during night times. the symptoms slowly develop from evening and severe at night.i am taking medicine for allergy everyday night . this itching lead to rashes on whole body and it disappears by morning.why this allegy came and why it is persisting??? please help
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Can you think of changing any soap oil cream or shampoo
Have you introduced any medicine for fever cold pain or multivitami
all these can cause this
Avoid Using mustard coconut walnut groundnut almonds soya oil
can apply olive and can use olive for cooking
See the cause
Keep temperature btween 25 to 35 degree of room temperature
can take Ebastine 10 mgm plus atarax 10 mg at night for 3 week
can apply fluticasone and histocalamine
do for 3 week till you find answer l
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor